AfReMaS banner
About | Search taxa | Taxon tree | Search literature | Checklist | Stats | Log in

AfReMaS taxon details

Arctonoinae Hanley, 1989

767051  (urn:lsid:marinespecies.org:taxname:767051)

accepted
Subfamily
marine
Hanley, J. Russell 1989. Revision of the scaleworm genera Arctonoe Chamberlin and Gastolepidia Schmarda (Polychaeta: Polynoidae) with the erection of a new subfamily Arctonoinae. The Beagle, Records of the Northern Territory Museum of Arts and Sciences, 6(1): 1-34., available online at https://www.biodiversitylibrary.org/page/55714509
page(s): 2 [details]  Available for editors  PDF available 
Read, G.; Fauchald, K. (Ed.) (2019). World Polychaeta database. Arctonoinae Hanley, 1989. Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2019) African Register of Marine Species at: http://www.marinespecies.org/afremas%20/aphia.php?p=taxdetails&id=767051 on 2020-04-04
Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2020). African Register of Marine Species. Arctonoinae Hanley, 1989. Accessed at: http://marinespecies.org/afremas/aphia.php?p=taxdetails&id=767051 on 2020-04-04
Date
action
by
2014-07-13 22:43:19Z
created

original description Hanley, J. Russell 1989. Revision of the scaleworm genera Arctonoe Chamberlin and Gastolepidia Schmarda (Polychaeta: Polynoidae) with the erection of a new subfamily Arctonoinae. The Beagle, Records of the Northern Territory Museum of Arts and Sciences, 6(1): 1-34., available online at https://www.biodiversitylibrary.org/page/55714509
page(s): 2 [details]  Available for editors  PDF available 

status source Wehe, Thomas. (2006). Revision of the scale worms (Polychaeta:Aphroditoidea) occurring in the seas surrounding the Arabian Peninsula. Part I: Polynoidae. <i>Fauna of Arabia</i>. 22: 23–197.
page(s): 55 [details]  Available for editors  PDF available 

status source Barnich, Ruth; Fiege, Dieter. (2001). The Mediterranean species of Malmgreniella Hartman, 1967 (Polychaeta: Polynoidae: Polynoinae), including the description of a new species. <em>Journal of Natural History.</em> 35(8): 1119-1142., available online at https://doi.org/10.1080/00222930152434463
page(s): 1121 [details]  Available for editors  PDF available